# SDR IPXA2022102587499

- Difficulty date: September 29, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 94,114 hours, 18,084 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AGA3092503
- Condition: Corroded
- Location: Bs 1941-1954
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CAFT CARGO BILGE AREA LONGERON 51L HAS A CLIP SPLICE WITH CORROSION AT STA 1941-1954.REMOVED, FABRICATIED, REPLACED THE CLIP SPLICE AT STA 1941-1954 IAW SRM 51-31-01 (MINOR)
